Errata to the contribution: A Representation Theory of Continuous Linear Maps. Math. Ann. 15, 270?291 (1964).
Mathematische Annalen, Tome 159 (1965), p. 76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__159_251950,
author = {K. SWONG},
title = {Errata to the contribution: {A} {Representation} {Theory} of {Continuous} {Linear} {Maps.} {Math.} {Ann.} 15&, 270?291 (1964).},
journal = {Mathematische Annalen},
pages = {76--76},
year = {1965},
volume = {159},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__159_251950/}
}
K. SWONG. Errata to the contribution: A Representation Theory of Continuous Linear Maps. Math. Ann. 15&, 270?291 (1964).. Mathematische Annalen, Tome 159 (1965), p. 76. http://geodesic.mathdoc.fr/item/MAN_1965__159_251950/